Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have hip dysplasia, lumpy knees, cramps , and throbbing pain throughout legs. Suggest some exercise and treatment?

So many question....... The main one is about pain in my legs. I m 53. I have the beginnings of hip displaysia, lumpy knees, cramps , and throbbing pain throughout my legs constantly. I walk occasionally for exercise. My mother has had two knee replacements and hip replacements (she s truly bionic). What can I do to relieve the pain in my legs? Does exercise enhance the pain, or relieve it? What exercises can I do? Meds? I need relief. Thank you. Terri Murcia
Asked On : Thu, 31 May 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Hip dysplasia is underdevelopment of your hips and if you have it, you have had it all of your life. In later life have dysplastic hips can lead to early osteoarthritis which causes pain and stiffness in the hip region. Therapy for osteoarthritis of the hip can start with weight loss and physiotherapy. Antiinflammatory medication if often useful. If the symptoms progress and are severe then a total hip replacement can be done which is an excellent treatment to relieve the symptoms of osteoarthritis of the hip joint.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor